# SDR HALA2009040100119

- Difficulty date: April 1, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 12,349 hours, 30,288 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL SEPARATION NEAR AFT CARGO DOOR.  RUBBER DEPOSIT LEFT BELOW DOOR FROM BELT LOADER.  REPAIR PER M105 FILE R0018 INSPECTED AREA NO DEFECTS NOTED EDDY CURRENT CHECKS OK OK FOR SERVICE.
